RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 2, Pages 121–128 (Mi fpm1117)  

An algorithm for finding normal solutions of consistent systems of linear equations

M. V. Lezhnev

Kuban State Tekhnological University

Abstract: We propose a numerical algorithm for finding the normal solution of consistent systems of linear algebraic equations of incomplete rank of rows. Results of a comparison of a numerical realization of the proposed algorithm with some known subroutines are given.

Full text: PDF file (101 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 162:5, 669–674

Bibliographic databases:

UDC: 519.61+512.84

Citation: M. V. Lezhnev, “An algorithm for finding normal solutions of consistent systems of linear equations”, Fundam. Prikl. Mat., 14:2 (2008), 121–128; J. Math. Sci., 162:5 (2009), 669–674

Citation in format AMSBIB
\Bibitem{Lez08}
\by M.~V.~Lezhnev
\paper An algorithm for finding normal solutions of consistent systems of linear equations
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 2
\pages 121--128
\mathnet{http://mi.mathnet.ru/fpm1117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2475598}
\zmath{https://zbmath.org/?q=an:1182.65065}
\transl
\jour J. Math. Sci.
\yr 2009
\vol 162
\issue 5
\pages 669--674
\crossref{https://doi.org/10.1007/s10958-009-9653-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350632720}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1117
  • http://mi.mathnet.ru/eng/fpm/v14/i2/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:370
    Full text:153
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020